# SDR ASAA2020052632752

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 25,823 hours, 8,283 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1211313010
- Part serial: APMYP406
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 25,823 hours, 8,283 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE, RT VSV STATIC DRIP, 29 DROPS PER MINUTE, 2-3 DPM DYNAMIC.  GROUNDED - YES.  REMOVED AND REPLACED NR 2 RT VSV IAW AMM 75-31-01/401. ACCOMPLISHED IDLE LEAK CHECK IAW AMM 75-31-01-790-801-F00, LEAK CHECK GOOD. ACCOMPLISHED ACTUATOR INSTALLATION TEST IAW MM 75-31-01-800-016-F00.  ACTUATORS TEST PASSED, NO FAULTS NOTED.
